MAUDE Adverse Event Report: KARL STORZ IMAGING ASM,HEAD,IMAGE1 S,H3-ZA, CE

KARL STORZ IMAGING ASM,HEAD,IMAGE1 S,H3-ZA, CE
Model Number TH104
Medical Device Problem Codes Erratic or Intermittent Display (1182); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that image from camera was flickering.No negative impact in state of health reported.

Brand Name
ASM,HEAD,IMAGE1 S,H3-ZA, CE
Common Device Name
ASM,HEAD,IMAGE1 S,H3-ZA, CE
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24408022
Report Number2027009-2026-00362
Device Sequence Number13237877
Product Code FET
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131953
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH104
Device Catalogue NumberTH104
Date Returned to Manufacturer02/02/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown